Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 4, Pages 895–913 (Mi tvp5516)  

On maximal inequalities for Ornstein–Uhlenbeck processes with jumps

N. E. Kordzakhiaa, A. A. Novikovbc

a Department of Mathematics and Statistics, Macquarie University, Sydney, Australia
b University of Technology Sydney, Sydney, Australia
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.4213/tvp5516

Full text: PDF file (513 kB)
First page: PDF file
References: PDF file   HTML file

Received: 05.06.2021
Accepted:06.07.2021

Citation: N. E. Kordzakhia, A. A. Novikov, “On maximal inequalities for Ornstein–Uhlenbeck processes with jumps”, Teor. Veroyatnost. i Primenen., 66:4 (2021), 895–913

Citation in format AMSBIB
\Bibitem{KorNov21}
\by N.~E.~Kordzakhia, A.~A.~Novikov
\paper On maximal inequalities for Ornstein--Uhlenbeck processes with jumps
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 4
\pages 895--913
\mathnet{http://mi.mathnet.ru/tvp5516}
\crossref{https://doi.org/10.4213/tvp5516}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5516
  • https://doi.org/10.4213/tvp5516
  • http://mi.mathnet.ru/eng/tvp/v66/i4/p895

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:30
    References:4
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021